Me again, one thing after another at the mo

I'm still taking my tablets 10 mg of citolapram only been taking them 2 1/2 weeks but I feel like its one symptom after another I suffer with health anxiety and at the mo it's really bad one pain or ache after the other and I don't feel as if this is going to get better any time soon how can I snap out of it thinking the worst of things and thinking I'm really ill with something serious, ?

7 Replies

oldestnewest
  • Hi M1 well looking at your post you have only been on your tablets for 2 1/2 weeks witch is most likely the reason you are feeling so bad, with most tables for anxiety and depression you will feel worse for the first few weeks.

    This will calm down once your tables have got in you system a bit more and you body has an understanding whats going on.

    Give it a bit more time thing should start to settle down a bit for you.

    If things have not changed and you are worrying to much give your GP a call do discuss you issues.

    Trip

    X

  • Dear M1987,

    I am sorry to read that you are struggling at the moment. After reading your blog one thing came to mind. I am unsure whether my comment is right for your blog however you may find it usefull.

    Please remember the best person to ask is your GP and then a Pharmacist.

    What came to mind was something that i had read in the citralopram information(i am also on Citralopram 10mg). I have just read the information in the packet of citralopram(heading:increased anxiety). It has information about the first 2-4 weeks of taking Citralopram: something about possible increased anxiety in some patients and that it may take a few weeks before the meds start to have an effect.

    I wish you all the best.

    Kindest regards,

    Marcus

  • Think Marcus has the answer there , so I would give it a couple more weeks if you can & if it doesnt improve , then you can have a chat with GP , but from the leaflet Marcus has read , hopefully it should do

    Let us no how things go

    Love

    whywhy

    xxx

  • my wife is on cytalapram 45mgms don't like them. good for sleep but are not helping her anxiety problems .

  • If you are really unhappy with them , go back & let them no , your wife as well , there are others that could be better for your wife & maybe you if you dont feel you are going to get on with them , lots of people on here have taken a couple of different kinds before they found the right one for them , if you have given them a good chance to work , you need to go back & have a review about them

    Love

    whywhy

    xxx

  • I feel like I've kinda got better on the tabs I'm just worrying about my health 24-7 :-/ like any ache or pain is really freaking me out thinking its, like pressure in my head thought brain tumour, my tongue randomly hurts when swallow at the min, think I've burnt it but I think mouth cancer, maybe like u say it is tablets settling, xx

  • Hi. Perhaps you could go back to your doctor to ask for another medicine for your anxiety. While some antidepressants also address anxiety, it does so only coincidentally and another medication that specially targets anxiety should be supplemented.

    I wish you well.

    Francis

    depressionnewscental.com

You may also like...